# SDR QXEA200400295

- Difficulty date: May 3, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 6,061 hours, 4,581 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"FIRE SYSTEM FAULT" STATUS MESSAGE. FOUND J650 1.5 TURNS FROM TIGHT. TIGHTENED AND PERFORMED OPERATIONAL TEST OF THE FIDEX SYSTEM PER CRJ AMM TASK 26-10-00-710-801-A01. TESTED GOOD. NO PARTS REPLACED.
